# SDR REXA2014013100156

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 22,004 hours, 19,021 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S LIFE VEST BAG TORN.  R & R LIFE VEST IAW AMM 25-61-03.
